Equation of state of the ionized vapors of alkali metals
Doklady Akademii Nauk, Tome 259 (1981) no. 1, pp. 96-99
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1981_259_1_a23,
author = {A. A. Likal'ter},
title = {Equation of state of the ionized vapors of alkali metals},
journal = {Doklady Akademii Nauk},
pages = {96--99},
year = {1981},
volume = {259},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1981_259_1_a23/}
}
A. A. Likal'ter. Equation of state of the ionized vapors of alkali metals. Doklady Akademii Nauk, Tome 259 (1981) no. 1, pp. 96-99. http://geodesic.mathdoc.fr/item/DAN_1981_259_1_a23/